Bifurcations in the elementary Desboves family

Abstract : We give an example of a family of endomorphisms of $\mathbb{P}^2(\mathbb{C})$ whose Julia set depends continuously on the parameter and whose bifurcation locus has non-empty interior.
Keywords : Dynamics Rational maps
Type de document :
Article dans une revue
Proceedings of the American Mathematical Society, American Mathematical Society, 2017, 145 (10), pp.4337 - 4343. 〈10.1090/proc/13579〉
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01611690
Contributeur : Imb - Université de Bourgogne <>
Soumis le : vendredi 6 octobre 2017 - 11:54:12
Dernière modification le : vendredi 8 juin 2018 - 14:50:07

Lien texte intégral

Identifiants

Collections

Citation

Fabrizio Bianchi, Johan Taflin. Bifurcations in the elementary Desboves family. Proceedings of the American Mathematical Society, American Mathematical Society, 2017, 145 (10), pp.4337 - 4343. 〈10.1090/proc/13579〉. 〈hal-01611690〉

Partager

Métriques

Consultations de la notice

44